| Model Number |
6004006 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device presented with an error code.No patient injury was reported.
Additional Manufacturer Narrative
The device was returned for evaluation.The customer stated problem of error code 22, was verified.The monitor was powered up and the error 22 was present on power up.The coin battery was replaced and factory calibration was performed and the error is no longer present.The device history record (dhr) review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.Device manufactured in 2014.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.